What Are The Side Effects Of Lamotrigine?
These could be the side effects of lamotrigine.
Thanks for posting your query on HCM.
Some of the symptoms that you are experiencing could be due to the side effects of lamotrigine that you are taking. Do you have any kind of skin rash? Lamotrigine is known to cause itching and skin rash which at times can become serious. It is also known to cause nasal stuffiness which may be giving you the feeling of mucus in the throat and nose. It also causes drowsiness hence the yawning. So I suggest you consult the doctor who has prescribed you the medicine and discuss these issues with him. Get your thyroid profile also tested.
Now the question of your SpO2 being on the lower side, do you have any allergy, asthma or any breathing difficulty? I do not see any reason for it to be low. Its better to consult your PCP who can examine you, order some tests if required and recheck your SpO2. He can also prescribe you any medication if required.
Hope this answers your query.